# SDR USAASB99012

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MCO - FLT 808 - CLIMBING THROUGH FL270, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CABIN ALTITUDE WAS AT 11,000 FEET AND CLIMBED AS HIGH AS 13,000 FEET.  EMERGENCY DESCENT WS MADE TO 10,000 FEET.  FLIGHT RETURNED TO FIELD TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE AND THE LEFT 35 DEGREE TEMPERATURE CONTROL BOX.  OPERATIONAL CHECK AND PRESSURIZATION CHECK GOOD.  NO LEAKS NOTED.  (M)
